A New Extension of Quasi Lindley Distribution: Properties and Applications

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this paper, we introduced and studied the statistical properties of a new distribution called the Marshall-Olkin extended quasi Lindley distribution. Specifically, we derived the crude moment, moment generating function, quantile function, and distributions of order statistics

    based on the distribution. The maximum likelihood point estimation method was used to estimate the parameters of the newly introduced model. Some AR minfication processes were discussed. We illustrated the applicability of the distribution using a real dataset.

    Keywords: Marshal-Olkin family of distributions; maximum likelihood estimates; minification processes; quasi Lindley distribution; quantile function.


  • References


      [1] L. Benkhelifa, ” The Marshall-Olkin extended generalised Lindley distribution: Properties and applications”, Communication in Statistics-Simualtion and Computation, 46(10), (2017), 8306-8330.

      [2] G. M. Cordeiro, A. J. Lemonte, M. M. Ortega (2014), “The Marshall-Olkin family of distributions: Mathematical properties and new models”, Journal of Statistical Theory and Practice, Doi: 10.1080/15598608.2013.802659.

      [3] I. Elbatal, L. S. Diab, M. Elgarhy, “Exponentiated quasi Lindley distribution”, International Journal of Reliability and Applications, 17(1), (2016), 1-19.

      [4] M. Elgarhy, I. Elbatal, L. S. Diab, H. K. Hwas, A. W. Shawki, “Transmuted generalised quasi Lindley distribution”, International Journal of Scientific Engineering and Science, 1(7), (2017), 1-8.

      [5] M. Elgarhy, I. Elbatal, M. A. U. Haq, A. S. Hassan, “Transmuted Kumaraswamy quasi Lindley distribution with applications”, Annals of Data Science, 5(4), (2018), 565-581.

      [6] M. Ghica, N. D. Poesina, I. Prasacu, “Exponentiated power quasi Lindley distribution. submodels and some properties”, Review of the Air Force Academy, 2(34), (2017), 75-84.

      [7] M. E. Ghitany, M. Al–Buraies, D. K. Al–Mutari, “Marshall-Olkin extended Lindley distribution and its application”, International Journal of Applied Mathematics, 25(5), (2012),709–721.

      [8] W. Gui, “Marshall–Olkin extended log–logistic distribution and its minification processes”, 7(80), (2013), 3947–3961.

      [9] A. S. Hassan, I. Elbatal, S. E. Hameda, “Weibull quasi Lindley distribution applications to lifetime data, International Journal of Applied Mathematics and Statistics, 55(3), (2016), 63-80.

      [10] R. Hibatullah, Y. Widyaningsih, S. Abdullah, “Marshall–Olkin extended power Lindley distribution with application”, J. Ris. and Ap. Mat., 2(2), (2018), 84–92.

      [11] K. Jayakumar, and M. G. Babu, “Some generalisations of Weibull distribution and related processes”, Journal of Statistical Theory and Applications, 14(4), (2015), 425–434.

      [12] K. K. Jose, “Marshall–Olkin family of distributions and their applications in reliability theory, time series modelling and stress–strenght analysis”, Int. Statistical Inst: Proc. 58th World Statistical Congress, (2011), 3918–3923.

      [13] K. K. Jose, S. R. Naik, M. M. Ristic, “Marshall-Olkin q–Weibull distribution and max–min processes”, Stat papers, 51(2010),837–851.

      [14] E. Krishnan, K. K. Jose, and M. M. Ristic, “Applications of Marshall–Olkin Fr´etchet distribution”, Communication in Statistics–Simulation and

      Computation, 42(2013), 76–89.

      [15] L. Lepetu, B. O. Oluyede, B. Makubate, S. Foya,and P. Mdlongwa, “Marshall–Olkin log–logistic extended Weibull distribution: Theory, Properties and applications”, Journal of Data Science, 15 (2017), 691-722.

      [16] D. V. Lindley, “Fiducial distributions and Bayes’ theorem”, Journal of the Royal Statistical Society, Series A (20), (1958), 102–107.

      [17] M. Mansoor, M. H. Tahir, G. M. Cordeiro, S. B. Provost, and A. Alzaatreh, “The Marshall–Olkin logistic–exponential distribution”, Communication in Statistics–Theory and Methods, https://doi.org/10.1080/03610926.2017.1414254.

      [18] A. W. Marshall, and I. Olkin, “A new method of adding a parameter to a family of distributions with application to the exponential and Weibull families”,

      Biometrika, 84(3), (1997), 641–652.

      [19] B. O. Oluyede, and S. Rajasooriya, “The Mc-Dagum distribution and its statistical properties with applications”, Asian Journal of Mathematics and

      Applications, 2013 (2013), 1-16.

      [20] R. Roozegar, F. Esfandiyari, “The McDonald quasi Lindley distribution and its statistical properties with applications”, J. Stat. Appl. Proc., 4(3), (2015),

      375–386.

      [21] R. Shanker, A. Mishra, “A quasi Lindley distribution”, African Journal of Mathematics and Computer Science Research, 6(4), (2013), 64–71.


 

View

Download

Article ID: 29791
 
DOI: 10.14419/ijasp.v7i2.29791




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.